Just Dx with HSV2 Jan 25 during OB on buttocks. Was given acyclovir which worked immediately with itching and then on day 4 I got severe diarrhea for 5 days (I couldn't stay away from the bathroom longer than 15 min intervals and eventually caused irritation/blood.)I will never take it again! Now only 3 wks later I'm getting another OB. So dr prescribed me valacyclovir, I'm so scared to try it in fear of diarrhea again. But it's so itchy and I get heartburn and leg cramps so bad as well during OB that I'm wanting relief but scared. Are these meds the same? Basically the same name, so I'm scared of same effects.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2013 • 1 answer
Posted 30 Jul 2013 • 1 answer
Posted 18 Apr 2016 • 0 answers
Posted 11 Jun 2016 • 0 answers
Posted 5 Mar 2017 • 0 answers